# SDR 29GA2019061800001

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,516 hours, 43,977 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0132,  MAIN CABIN DOOR HARD TO CLOSE FROM THE INSIDE.  LUBRICATED DOOR MECHANISM NOT DEFECT FOUND AT THIS TIME IAW 52-10-00 AMM.
